Differential and Integral Equations

Almost automorphic solutions of Volterra equations on time scales

Carlos Lizama, Jaqueline G. Mesquitan, Rodrigo Ponce, and Eduard Toon

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The existence and uniqueness of almost automorphic solutions for linear and semilinear nonconvolution Volterra equations on time scales is studied. The existence of asymptotically almost automorphic solutions is proved. Examples that illustrate our results are given.

Article information

Differential Integral Equations, Volume 30, Number 9/10 (2017), 667-694.

First available in Project Euclid: 27 May 2017

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34N05: Dynamic equations on time scales or measure chains {For real analysis on time scales or measure chains, see 26E70} 45D05: Volterra integral equations [See also 34A12] 43A60: Almost periodic functions on groups and semigroups and their generalizations (recurrent functions, distal functions, etc.); almost automorphic functions


Lizama, Carlos; Mesquitan, Jaqueline G.; Ponce, Rodrigo; Toon, Eduard. Almost automorphic solutions of Volterra equations on time scales. Differential Integral Equations 30 (2017), no. 9/10, 667--694. https://projecteuclid.org/euclid.die/1495850423

Export citation